MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer that "she placed a midline on (b)(6) and it started leaking and needed replacement on (b)(6).No other information was provided.

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16765778
Report Number3006260740-2023-01402
Device Sequence Number20331633
Product Code PND
UDI-Device Identifier00801741154003
UDI-Public(01)00801741154003
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberS4153108BDP
Device Lot NumberREGY0806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown